# SDR USAA2014010800008

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 77,029 hours, 34,593 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: D2907018401400
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

YELLOW HYD LOW PRESS.  FOUND YELLOW HP MANIFOLD TO RESERVOIR RETURN FILTER BOLTS SHEARED.  REPLACED YELLOW HP MANIFOLD ASSEMBLY IAW A320 AMM 29-13-14-41.  LEAK CHECKED GOOD, SERVICED & BLED YELLOW HYD SYS.
